# SDR SIMA201028802

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 19,154 hours, 15,552 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4508 THE CAPTAIN ACTIVATED THE PITCH TRIM ON SHORT FINAL AND RECEIVED MASTER A WARNING MICAS "PTRIM MAIN INOP".  BOTH CAPTAIN’S AND FIRST OFFICER’S TRIM INOPERATIVE BUT BACKUP SYSTEM WORKED PROPERLY.  THE CAPTAIN DECLARED AND EMERGENCY.  THE AIRCRAFT LANDED SAFELY AT THE DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SYSTEM.  THE OPERATIONAL CHECK WAS GOOD PER AMM 27-40-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
